skip to main content
Show Results with:

Solutions to a class of parabolic inhomogeneous normalized p-laplace equations

LIU, Fang

Acta mathematica scientia: Shu xue wu li xue bao. Volume 35:Issue 2 (2015, February); pp 477-494 -- Elsevier Ltd

Online access

  • Title:
    Solutions to a class of parabolic inhomogeneous normalized p-laplace equations
  • Author: LIU, Fang
  • Found In: Acta mathematica scientia: Shu xue wu li xue bao. Volume 35:Issue 2 (2015, February); pp 477-494
  • Journal Title: Acta mathematica scientia: Shu xue wu li xue bao
  • Subjects: Mathematical physics--Periodicals; Dewey: 530.15
  • Rights: legaldeposit
  • Publication Details: Elsevier Ltd
  • Abstract: Abstract

    In this article, we prove that viscosity solutions of the parabolic inhomogeneous equations n+pputΔpNu=f(x, t)can be characterized using asymptotic mean value properties for all p ≥ 1, including p = 1 and p = ∞. We also obtain a comparison principle for the non-negative or non-positive inhomogeneous term f for the corresponding initial-boundary value problem and this in turn implies the uniqueness of solutions to such a problem.


  • Identifier: ETOClsidyv92236c90; System Number: LDEAvdc_100025927793.0x000001; Journal ISSN: 0252-9602; 10.1016/S0252-9602(15)60016-9
  • Publication Date: 2015
  • Physical Description: Electronic
  • Shelfmark(s): ELD Digital store

Searching Remote Databases, Please Wait